Please use this identifier to cite or link to this item:
Title: The center of a convex set and capital allocation
Authors: Grechuk, Bogdan
First Published: 16-Dec-2014
Publisher: Elsevier
Citation: European Journal of Operational Research, 2015, 243 (2), pp. 628-636
Abstract: A capital allocation scheme for a company that has a random total profit Y and uses a coherent risk measure ρ has been suggested. The scheme returns a unique real number Λρ*(X,Y), which determines the capital that should be allocated to company’s subsidiary with random profit X. The resulting capital allocation is linear and diversifying as defined by Kalkbrener (2005). The problem is reduced to selecting the “center” of a non-empty convex weakly compact subset of a Banach space, and the solution to the latter problem proposed by Lim (1981) has been used. Our scheme can also be applied to selecting the unique Pareto optimal allocation in a wide class of optimal risk sharing problems.
DOI Link: 10.1016/j.ejor.2014.12.004
ISSN: 0377-2217
Version: Post-print
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2015, Elsevier. Deposited with reference to the publisher’s archiving policy available on the SHERPA/RoMEO website.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
allocation.pdfPost-review (final submitted)208.33 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.